Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 15, Number 2 (2011), 787-818.
Nonlinear Operators of Monotone Type and Convergence Theorems with Equilibrium Problems in Banach Spaces
Our purpose in this paper is first to discuss nonlinear operators and nonlinear projections in Banach spaces which are related to the resolvents of $m$-accretive operators and maximal monotone operators. Some of these operators in Banach spaces are new. Next, we discuss some properties for such nonlinear operators and nonlinear projections in Banach spaces. Further, using these properties, we prove strong convergence theorems by hybrid methods for nonlinear operators with equilibrium problems in Banach spaces.
Taiwanese J. Math., Volume 15, Number 2 (2011), 787-818.
First available in Project Euclid: 18 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47H05: Monotone operators and generalizations 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]
Takahashi, Wataru; Yao, Jen-Chih. Nonlinear Operators of Monotone Type and Convergence Theorems with Equilibrium Problems in Banach Spaces. Taiwanese J. Math. 15 (2011), no. 2, 787--818. doi:10.11650/twjm/1500406235. https://projecteuclid.org/euclid.twjm/1500406235